Alka-Seltzer Original Antacid Effervescent Tablets  Multi-Symptom Relief

Alka-Seltzer Original Antacid Effervescent Tablets Multi-Symptom Relief

Alka-seltzer

Free Delivery

On your first order over $15!

Extra 5% off *

Already have an account? 

Details

Anhydrous citric acid/antacid. Aspirin (NSAID)/analgesic. Sodium bicarbonate/antacid. Fast relief of: acid indigestion; upset stomach; heartburn with headaches; body aches. Each tablet contains: 567 mg sodium. Alka-Seltzer in water contains principally the antacid sodium citrate and
...more >>

Ingredients

Ingredient (In Each Tablet)...PurposeAnhydrous Citric Acid 1000mg...AntacidAspirin (NSAID)* 325mg...AnalgesicSodium Bicarbonate (Heat Treated) 1916mg...Antacid* Nonsteroidal Anti-Inflammatory Drug Inactive ingredientsnone

Directions

Directions• Fully dissolve 2 tablets in 4 ounces of water before taking.Adults and children 12 years and older: 2 tablets every 4 hours or as directed by a doctor. Do not exceed 8 tablets in 24 hours.Adults 60 years and over: 2 tablets every 4 hours, or as directed by a doctor. Do not exceed 4 tablets in 24 hours.Children under 12 years: consult a doctor. Other information• each tablet contains: sodium 567mg.• store at room temperature. Avoid excessive heat.• Alka-Seltzer in water contains principally the antacid sodium citrate and the analgesic sodium acetylsalicylate. Place two (2) tablets in 4 oz of water. Dissolve tablets completely. You do not have to drink any of the residue that may be on the bottom of the glass. The medicines of Alka-Seltzer® are in the water.Take Alka-Seltzer® any time— morning, noon, or night— when you need relief from heartburn, upset stomach, acid indigestion with headache or body aches.

Always refer to the actual package for the most accurate information